CureZone   Log On   Join
Re: Mirena Coil Side Effects
 
tarheelsgirl Views: 44,788
Published: 15 years ago
 
This is a reply to # 854,146

Re: Mirena Coil Side Effects


You sound just like the rest of us. It's such a shame that we have had to suffer for so long because of something that was told to us "could not be the problem".

I wanted to ask you, when you referred to the "outbreaks of spots and bad skin" what do you mean. I only ask because I too had an outbreak of a skin disorder that started about 5 months after I had the IUD put in and didn't go away until I had it out about 6 weeks ago, and I haven't seen anyone mention anything similar. Only thing I've heard about was Acne problems. Anyway, to get to the point what I had was diagnosed as guttate Psoriasis which is related to eczema, which is listed as a side effect of Mirena. Mine was head to toe and was so bad I looked like I had been involved in a grease fire. I couldn't sleep at night for months and months. It lasted for about 9 months all together, but the worst of it was about 4-6 months. Anyway, was just curious if you had something similar or not.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.234 sec, (1)